# SDR SCNA20251021398

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,292 hours, 31,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C PACKS EMIT SMELLY SOCK SMELL ON DESCENT ON BOTH LEGS THRU APPROX 15000".  PERFORMED GROUND PACK RUN TEST. COULD NOT DUPLICATE ON GROUND. BOTH PACKS OPERATE NORMALLY. I REF AMM 21-51-00
